MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND BUBBLE SENSOR DETECTOR; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND BUBBLE SENSOR DETECTOR; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number BUBBLE SENSOR FOR 3/8 TUBING
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H11: livanova deutschland manufactures the bubble sensor detector.The incident occurred in (b)(6) germany.In order to solve the issue a new replacement bubble sensor will be shipped to the customer.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that a bubble sensor detector was defective during priming.No additional information is available.It cannot be excluded that bubble sensor did not detect air bubble.There was no patient involvement.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: affected device was replaced with a new one and no further issue occurred.Complaints database review revealed no other similar event since unit's manufacturing date.As per available information, a specific root cause could not be determined.Possible scenarios are: bubble sensor not recognized by the hlm, bubble sensor switching size on its own, deflated bubble sensor cushions triggering false alarm, bubble sensor not detecting air.No concerning trend was identified for the above mentioned potential failure modes.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
BUBBLE SENSOR DETECTOR
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22140837
Report Number9611109-2025-90164
Device Sequence Number7123005
Product Code DTQ
UDI-Device Identifier04033817900597
UDI-Public(01)04033817900597(11)200409
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBUBBLE SENSOR FOR 3/8 TUBING
Device Catalogue Number23-07-50
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer10/31/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown